Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

NEW MEDS

NEW MEDS

I feel so tired and drawsy

A MyEpilepsyTeam Member said:

Glad that you are going strong. I am too.

posted about 6 years ago
A MyEpilepsyTeam Member said:

I have had epilepsy for 39 years and my meds always give me side affects and one of them is tiredness. It's a nuisance.

posted about 6 years ago
A MyEpilepsyTeam Member said:

Thomas, you have an excellent wish. Unfortunately, we are all different and react to the medications in alternate ways. I pray God will guide their efforts to find medications for each of us, including you Beverley.

posted about 6 years ago
A MyEpilepsyTeam Member said:

That is a couple of the side effects we get from the meds we need to take. I wish someone would invent something where we can be like everyone else.

posted about 6 years ago
A MyEpilepsyTeam Member said:

I have had epilepsy since 4 years old and I'm 37 now but am still going strong

posted about 6 years ago
Already a Member? Log in